Glasnik Matematicki, Vol. 32, No.1 (1997), 39-43.


Abdul Aziz and N. A. Rather

Post-graduate Department of Mathematics, University of Kashmir, Hazratbal, Srinagar - 190 006, Kashmir, India

Abstract.   In this paper we obtain soem sharp results concerning Lp inequalities for polynomials. In particular we present a generalization of Zygmund's inequality concerning integral mean estimates for polynomials.

1991 Mathematics Subject Classification.   30A06, 30A64.

Key words and phrases.   Derivative of a polynomial, Lp inequalities, self-reciprocial polynomials.

Glasnik Matematicki Home Page